Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Algebraic rings


Author: Marvin J. Greenberg
Journal: Trans. Amer. Math. Soc. 111 (1964), 472-481
MSC: Primary 14.50
DOI: https://doi.org/10.1090/S0002-9947-1964-0159824-3
MathSciNet review: 0159824
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, Classification des groupes de Lie algébriques. I, Inst. Henri Poincaré, Paris, 1956-1958.
  • [2] -, Fondements de géométrie algébrique, Inst. Henri Poincaré, Paris, 1958.
  • [3] -, Variétés de Picard, Inst. Henri Poincaré, Paris, 1958-1959.
  • [4] I. S. Cohen, On the structure and ideal theory of complete local rings, Trans. Amer. Math. Soc. 59 (1946), 54-106. MR 0016094 (7:509h)
  • [5] M. J. Greenberg, Schemata over local rings, Ann. of Math. (2) 73 (1961), 624-648. MR 0126449 (23:A3745)
  • [6] M. Rosenlicht, Some basic theorems on algebraic groups, Amer. J. Math. 78 (1956), 401-443. MR 0082183 (18:514a)
  • [7] J.-P. Serre, Groupes algébriques et corps de classes, Hermann, Paris, 1959. MR 0103191 (21:1973)
  • [8] -, Groupes proalgébriques, Inst. Hautes Études Sci. Publ. Math. 7 (1960), 341-403.
  • [9] -, Sur les corps locaux à corps résiduel algébriquement clos, Bull. Soc. Math. France 89 (1961), 105-154. MR 0142534 (26:103)
  • [10] A. Weil, Exposé 186, Séminaire Bourbaki, IIième année, Inst. Henri Poincaré, Paris, 1958-1959.
  • [11] E. Witt, Zyklische Korper und Algebren der Characteristik p vom Grad $ {p^n}$, J. Reine Angew. Math. 176 (1936), 126-140.
  • [12] O. Zariski and P. Samuel, Commutative algebra, Vol. 1, Van Nostrand, Princeton, N. J. 1958. MR 0090581 (19:833e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.50

Retrieve articles in all journals with MSC: 14.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0159824-3
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society